# SDR CALA2015091894368

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 56,671 hours, 23,183 cycles
- Engine: Iae V2522A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER FUEL TANK PUMPS WILL NOT TURN ON AFTER FLAP SLAT RETRACTION.  CYCLING OF AUTO FUEL FEED PB SWITCH FROM AUTO TO MANUAL, NO HELP.  UNABLE TO MOVE FUEL OUT OF CTR FUEL TANK.  NO INFLIGHT RESET AVAILABLE, ACFT DIVERTING, BOTH CTR TANK GFIS & FQIC WERE REPLACED.  OPERATIONS CHECKED OK.
